American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] N. Limnios and I. V. Samoilenko. Poisson approximation of processes with locally independent increments and Markov switching. Theor. Probability and Math. Statist. 89 (2014) 115-126.
Abstract, references, and article information   
View Article: PDF

[2] Gi-Ren Liu and Narn-Rueih Shieh. Multi-scaling limits for relativistic diffusion equations with random initial data. Trans. Amer. Math. Soc. 367 (2015) 3423-3446.
Abstract, references, and article information   
View Article: PDF

[3] Z. O. Vyzhva and K. V. Fedorenko. Statistical modelling of a 3D random field by using the Kotelnikov--Shannon decomposition. Theor. Probability and Math. Statist. 88 (2014) 19-34.
Abstract, references, and article information   
View Article: PDF

[4] I. V. Samoĭlenko. Large deviations for impulsive processes in the scheme of the L\'evy approximation. Theor. Probability and Math. Statist. 88 (2014) 151-160.
Abstract, references, and article information   
View Article: PDF

[5] Hermine Biermé and Olivier Durieu. Invariance principles for self-similar set-indexed random fields. Trans. Amer. Math. Soc. 366 (2014) 5963-5989.
Abstract, references, and article information   
View Article: PDF

[6] Zachary A. Gelbaum. Fractional Brownian fields over manifolds. Trans. Amer. Math. Soc. 366 (2014) 4781-4814.
Abstract, references, and article information   
View Article: PDF

[7] Ming Yang. Capacity, energy and potential theory for random fields. Trans. Amer. Math. Soc. 366 (2014) 3821-3863.
Abstract, references, and article information   
View Article: PDF

[8] Liang Zhang. Packing dimension of images of additive L\'evy processes. Trans. Amer. Math. Soc. 366 (2014) 2719-2736.
Abstract, references, and article information   
View Article: PDF

[9] I. V. Samoĭlenko. Large deviations for random evolutions with independent increments in the scheme of the Poisson approximation. Theor. Probability and Math. Statist. 85 (2012) 107-114.
Abstract, references, and article information   
View Article: PDF

[10] V. S. Koroliuk. Dynamic random evolutions on increasing time intervals. Theor. Probability and Math. Statist. 85 (2012) 83-91.
Abstract, references, and article information   
View Article: PDF

[11] Claudio Durastanti and Xiaohong Lan. High-Frequency Tail Index Estimation by Nearly Tight Frames. Contemporary Mathematics 603 (2013) 149-187.
Book volume table of contents   
View Article: PDF

[12] N. Semenovs’ka. Interpolation of a homogeneous, space-isotropic, and time-stationary random field from observations on an infinite cylindrical surface. I. Theor. Probability and Math. Statist. 82 (2011) 139-148. MR 2790489.
Abstract, references, and article information   
View Article: PDF

[13] A. Ya. Olenko and B. M. Klykavka. A limit theorem for random fields with a singularity in the spectrum. Theor. Probability and Math. Statist. 81 (2010) 147-158.
Abstract, references, and article information   
View Article: PDF

[14] N. V. Kruglova. Asymptotic behavior of the distribution of the maximum of a Chentsov field on polygonal lines. Theor. Probability and Math. Statist. 81 (2010) 101-115. MR 2667313.
Abstract, references, and article information   
View Article: PDF

[15] Yu. V. Kozachenko and I. V. Dariĭchuk. The distribution of the supremum of $\Theta$-pre-Gaussian shot noise processes. Theor. Probability and Math. Statist. 80 (2010) 85-100. MR 2541954.
Abstract, references, and article information   
View Article: PDF

[16] Yu. V. Kozachenko and K. I. Veresh. The heat equation with random initial conditions from Orlicz spaces. Theor. Probability and Math. Statist. 80 (2010) 71-84. MR 2541953.
Abstract, references, and article information   
View Article: PDF

[17] V. V. Buldygin and E. D. Pechuk. Inequalities for the distributions of functionals of sub-Gaussian vectors. Theor. Probability and Math. Statist. 80 (2010) 25-36. MR 2541949.
Abstract, references, and article information   
View Article: PDF

[18] V. S. Korolyuk, N. Limnios and I. V. Samoilenko. Lévy approximation of an impulse recurrent process with Markov switching. Theor. Probability and Math. Statist. 80 (2010) 15-23. MR 2541948.
Abstract, references, and article information   
View Article: PDF

[19] Parthanil Roy. Nonsingular group actions and stationary S$\alpha $S random fields. Proc. Amer. Math. Soc. 138 (2010) 2195-2202. MR 2596059.
Abstract, references, and article information   
View Article: PDF

[20] B. M. Klykavka. Representations and properties of weight functions in Tauberian theorems. Theor. Probability and Math. Statist. 77 (2008) 71-90. MR 2432773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. L. Lakshtanov and R. A. Minlos. The spectrum of two-particle bound states of transfer matrices of Gibbs fields. Part 3: Fields on the three-dimensional lattice. Trans. Moscow Math. Soc. 69 (2008) 255-288. MR 2549449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Bernt Øksendal. Stochastic partial differential equations driven by multi-parameter white noise of Lévy processes. Quart. Appl. Math. 66 (2008) 521-537. MR 2445527.
Abstract, references, and article information
View Article: PDF

[23] K. V. Ral'chenko. Two-parameter Garsia--Rodemich--Rumsey inequality and its application to fractional Brownian fields. Theor. Probability and Math. Statist. 75 (2007) 167-178. MR 2321190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Andrei Karol', Alexander Nazarov and Yakov Nikitin. Small ball probabilities for Gaussian random fields and tensor products of compact operators. Trans. Amer. Math. Soc. 360 (2008) 1443-1474. MR 2357702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Sarah Day, William D. Kalies, Konstantin Mischaikow and Thomas Wanner. Probabilistic and numerical validation of homology computations for nodal domains. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 60-73. MR 2320683.
Abstract, references, and article information   
View Article: PDF

[26] A. Ya. Olenko. Tauberian theorem for fields with an $OR$ spectrum. II. Theor. Probability and Math. Statist. 74 (2007) 93-111. MR 2336781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Zenon J. Jablonski. Moment problem with contractive solutions: the regular case. Proc. Amer. Math. Soc. 135 (2007) 2811-2819. MR 2317956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. M. Angulo, M. D. Ruiz-Medina and V. V. Anh. Wavelet orthogonal approximation of fractional generalized random fields on bounded domains. Theor. Probability and Math. Statist. 73 (2006) 1-17. MR 2213332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. Ya. Olenko. Tauberian theorems for random fields with an $OR$ spectrum. I. Theor. Probability and Math. Statist. 73 (2006) 135-149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Chunsheng Ma. Why is isotropy so prevalent in spatial statistics?. Proc. Amer. Math. Soc. 135 (2007) 865-871. MR 2262884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia